System identification with generalized orthonormal basis functions

PMJ van den Hof, B Ninness

Research output: Chapter in Book/Conference proceedings/Edited volumeChapterScientificpeer-review

28 Citations (Scopus)
Original languageUndefined/Unknown
Title of host publicationModelling and identification with rational orthogonal basis functions
EditorsPSC Heuberger, PMJ van den Hof, B Wahlberg
Place of PublicationLondon
PublisherSpringer
Pages61-102
Number of pages42
ISBN (Print)1-85233-956-X
Publication statusPublished - 2005

Keywords

  • Geen BTA classificatie

Cite this